# SDR ASAA201805144599

- Difficulty date: May 10, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 9,945 hours, 3,365 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7700 · Engine Indicating System
- Part: Fault Code
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000,  FOUND THE NR 2 ENGINE HAD A RECENT FAULT CODE 76-31362, THE START LEVER SIGNALS DISAGREE. LONG TIME FAULT ACFT GROUNDED.  ACCOMPLISHED FIM 76-11 TASK 801. FAULT IS NO LONGER PRESENT AND DID NOT RETURN ON FLIGHT LEG 0.
